# SDR AALA201801189016

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 10,003 hours, 3,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. L1 DOOR ASSIST PRESSURE LOW. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
